# SDR CA111122001

- Difficulty date: November 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) UNSAFE LT MAIN GEAR.   THE CREW FOLLOWED THE CHECKLIST AND PERFORMED AN ALTERNATE GEAR EXTENSION, BUT STILL THEY GOT THE UNSAFE INDICATION.  SO THEY  PERFORMED A LOW ALTITUDE "FLYOVER" AND HAD THE TOWER CHECK IF THE GEAR IS FULLY EXTENDED.   THE ACFT LANDED SAFELY, BUT HAS A COUPLE FAILURE MESSAGES, RED GEAR CAS, PROXIMITY SYS CAS, ETC.
